# SDR PNSA991105

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

LEFT START GENERATOR OVER HEAT LIGHT ILLUMINATED DURING CLIMB. RETURNED TO BASE.  NO FAULT FOUND.  REPLACED WEU AS A PRECAUTIONARY MEASURE.
